MAUDE Adverse Event Report: HILL-ROM CARY VOALTE PATIENT SAFETY; VOALTE SMART SYNC VOALTE SMART SYNC; MONITOR, BED PATIENT

HILL-ROM CARY VOALTE PATIENT SAFETY; VOALTE SMART SYNC VOALTE SMART SYNC; MONITOR, BED PATIENT
Model Number NG
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It as reported that the hillrom anesthesia consult button was activated and the operating room control desk phone received the alert but the anesthesiologist was not alerted on the voalte phone or the hill-rom status board in the anesthesia bunker.The site additionally reported that there were no tones or lights outside the room.This event was captured under hillrom complaint ref # (b)(4).
 
Additional Manufacturer Narrative
The wave clinical platform is software intended to route, store, and display data, alarms, results and diagnostic information from medical devices, electronic medical records (emr), and clinical information systems (cis).The wave clinical platform is a remote monitoring platform that displays physiologic data, waveforms, alarms, results and diagnostic information routed through the platform from supported devices and systems.The wave clinical platform is intended for use in hospital or hospital type environments.The wave clinical platform is intended to be used by healthcare professionals for the following purposes: to remotely consult regarding patients statuses; to remotely review other standard or critical near real-time patient data, waveforms, alarms, and results in order to utilize this information to aid in clinical decisions.The user manual contains warnings such as the wave clinical platform is intended to supplement and not replace any part of the hospitals device monitoring or electronic data management systems.Do not rely on the wave clinical platform product as the sole source of alarms.Troubleshooting into the reported event noted that the nurse call system was not impacted; however, it was determined that a vad was misconfigured resulting in an interruption of the vaam service.The technician worked with the customer to correct the vad.A missed alarm notification, due to a malfunction of vaam, in the receipt of an emergent anaesthesia alert, could result in serious injury or death if the event were to recur.Therefore, hillrom is cautiously reporting this event.

Brand Name
VOALTE PATIENT SAFETY; VOALTE SMART SYNC VOALTE SMART SYNC
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
keighley crosthwaite
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key16626703
Report Number2027454-2023-00021
Device Sequence Number17257569
Product Code KMI
UDI-Device Identifier00856128007007
UDI-Public00856128007007
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNG
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown